# SDR AALA202309267789

- Difficulty date: September 17, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 63,203 hours, 26,894 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: THE FORWARD ENTRY DOOR IS DIFFICULT TO OPEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN).
